American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42.56) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] I. Glicksberg. When is $\mu \ast L\,\sb{1}$ closed? . Trans. Amer. Math. Soc. 160 (1971) 419-425. MR 0288523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert C. Busby and Harvey A. Smith. Representations of twisted group algebras . Trans. Amer. Math. Soc. 149 (1970) 503-537. MR 0264418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen Friedberg. Closed subalgebras of group algebras . Trans. Amer. Math. Soc. 147 (1970) 117-125. MR 0254522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Roger Rigelhof. A characterization of $M(G)$ . Trans. Amer. Math. Soc. 136 (1969) 373-379. MR 0234218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joseph L. Taylor. $L$-subalgebras of $M(G)$ . Trans. Amer. Math. Soc. 135 (1969) 105-113. MR 0233149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. E. Johnson. The \v Silov boundary of $M(G)$ . Trans. Amer. Math. Soc. 134 (1968) 289-296. MR 0230048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph L. Taylor. Convolution measure algebras with group maximal ideal spaces . Trans. Amer. Math. Soc. 128 (1967) 257-263. MR 0212504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] C. Robert Warner. Closed ideals in the group algebra $L\sp{1}(G)\cap L\sp{2}(G)$ . Trans. Amer. Math. Soc. 121 (1966) 408-423. MR 0187021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joseph L. Taylor. The structure of convolution measure algebras . Trans. Amer. Math. Soc. 119 (1965) 150-166. MR 0185465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marc A. Rieffel. A characterization of commutative group algebras and measure algebras . Trans. Amer. Math. Soc. 116 (1965) 32-65. MR 0198141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Horst Leptin. On certain representations of the measure algebra of a locally compact abelian group . Trans. Amer. Math. Soc. 106 (1963) 534-540. MR 0154949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1